# SDR DL72S980748

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402DA
- Make and model: Boeing 727232
- Aircraft serial: 21146
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: Nr 3 Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, THE NR 3 MIDFLAP WAS FOUND WITH A CRACK IN THE AFT LOWER CLOSEOUT ANGLE, 18 FROM I/B END.  THE ANGLE WAS REPAIRED PER 727 MM 57-52-0, FIG 802 BY STOP DRILLING THE CRACK AND INSTALLING A DOUBLER.
